# SDR GTIA96NK037

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Pan
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WHEEL WELL DOOR PAN INBOARD AFT SECTION CRACKED.  REPAIRED LEFT WHEEL WELL DOOR PAN INBOARD AFT IAW COOPESA DWG HSE9-52-261 DATED DEC 7, 1995.  (M)
